MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 11/13 S-ROM 40MM M SPEC+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-45-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/01/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for death, secondary to possible gastrointestinal bleed event serious and is considered severe/fatal.Event is definitely not related to device and is remote possibility related to procedure.Date of implantation: (b)(6) 2014.Date of revision (non-study hip): (b)(6) 2020.Date of event (onset): october 2020 (day unknown).(right hip).Treatment: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.A review of the provided x-ray images finds no indication of a product problem.As indicated by the complainant the report is not suspected to be device related.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
11/13 S-ROM 40MM M SPEC+9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10838265
Report Number1818910-2020-24626
Device Sequence Number3644795
Product Code JDI
UDI-Device Identifier10603295033851
UDI-Public10603295033851
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-45-500
Device Catalogue Number136545500
Device Lot Number9423108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+9.; ALTRX +4 NEUT 40IDX56OD.; APEX HOLE ELIM POSITIVE STOP.; PINNACLE 100 ACET CUP 56MM.; S-ROM*SLEEVE PRX ZTT, 20F-.; SROM*STM ST,36+8L NK,20X15X165.; 11/13 S-ROM 40MM M SPEC+9; ALTRX +4 NEUT 40IDX56OD; APEX HOLE ELIM POSITIVE STOP; PINNACLE 100 ACET CUP 56MM; S-ROM*SLEEVE PRX ZTT, 20F-SML; SROM*STM ST,36+8L NK,20X15X165
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient Weight102